PuSH - Publikationsserver des Helmholtz Zentrums München

Mhaskar, H.N.* ; Prestin, J.

On the detection of singularities of a periodic function.

Adv. Comput. Math. 12, 95-131 (2000)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We discuss the problem of detecting the location of discontinuities of derivatives of a periodic function, given either finitely many Fourier coefficients of the function, or the samples of the function at uniform or scattered data points. Using the general theory, we develop a class of trigonometric polynomial frames suitable for this purpose. Our methods also help us to analyze the capabilities of periodic spline wavelets, trigonometric polynomial wavelets, and some of the classical summability methods in the theory of Fourier series.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
ISSN (print) / ISBN 1019-7168
e-ISSN 1572-9044
Quellenangaben Band: 12, Heft: , Seiten: 95-131 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed